Volume 11, Number 3, July 2005
|Page(s)||487 - 507|
|Published online||15 July 2005|
Asymptotic stability of linear conservative systems when coupled with diffusive systems
Télécom Paris, dépt TSI
& CNRS, UMR 5141, 37-39 rue Dareau, 75 014 Paris, France;
2 LAAS - CNRS, 7 avenue du Colonel Roche 31077 Toulouse, France; email@example.com
Revised: 21 October 2004
In this paper we study linear conservative systems of finite dimension coupled with an infinite dimensional system of diffusive type. Computing the time-derivative of an appropriate energy functional along the solutions helps us to prove the well-posedness of the system and a stability property. But in order to prove asymptotic stability we need to apply a sufficient spectral condition. We also illustrate the sharpness of this condition by exhibiting some systems for which we do not have the asymptotic property.
Mathematics Subject Classification: 35B37 / 93C20 / 93D20
Key words: Asymptotic stability / well-posed systems / Lyapunov functional / diffusive representation / fractional calculus.
© EDP Sciences, SMAI, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.